# SDR 20010419CW011

- Difficulty date: June 27, 2000
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N6612W
- Make and model: Cessna P210N
- Aircraft serial: P21000805
- Engine: Cont TSIO520AF
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Helicoil
- Condition: Dislodged
- Location: Nr 1 Cylinder
- Component: Nr 1 Cylinder, Teledynecntl
- Component part number: 65496
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT AN ENGINE FAILURE OCCURRED DURING FLIGHT WITH UNEVENTFUL LANDING.  PILOT INFORMED TECHS THT THE TOP SPARK PLUG HAD BECOME REMOVED FROM THE NR 1 CYLINDER.  UPON ARRIVAL TO THE AIRCRAFT, FOUND TOP COWLINGS REMOVED AND THE  NR 1 TOP SPARK PLUG LAYING ADJACENT TO THE CORRESPONDING CYLINDER, SPARK PLUG BOSS.  THE NR 1, TOP SPARK PLUG BOSS HELICOIL WAS STILL INSTALLED IN THE CYLINDER.  REPLACED  THE EFFECTED HELICOIL WITH NEW AND SECURED HELICOIL IN PLACE, USING CARE NOT TO CONTAMINATE THE CYLINDER.  NOTED THE CYLINDER BOSS THREADS HAD TO BE TAPPED OR CLEANED TO ACCEPT THE NEW HELICOIL.  CYLINDER BOSS APPEARED TO NOT BE FULLY TAPPED AND BOSS THREADS MAY HAVE BEEN TAPERED.
